• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • Feb 07, 2023 News!IJMO will adopt Article-by-Article Work Flow   [Click]
  • Aug 25, 2023 News!Vol. 13, No. 3 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2014 Vol.4(1): 10-16 ISSN: 2010-3697
DOI: 10.7763/IJMO.2014.V4.339

Solving Multi Objective Linear Programming Problems Using Intuitionistic Fuzzy Optimization Method: A Comparative Study

S. K. Bharati and S. R. Singh

Abstract—The paper aims to give computational algorithm to solve a multi objective linear programming problem using intuitionistic fuzzy optimization method. It also includes some basic properties of intuitionistic fuzzy set and operations on it. The development of algorithm is based on principle of optimal decision set obtained by intersection of various intuitionistic fuzzy decision sets which are obtained corresponding to each objective function. Further, as the intuitionistic fuzzy optimization technique utilizes degree of belonging and degree of non-belonging, we made a comparative study of linear and nonlinear membership function for belonging and non-belonging to see its impact on optimization and to get insight in such optimization process. The developed algorithm has been illustrated by a numerical example.

Index Terms—Intuitionistic fuzzy set, multi objective linear programming, membership function, non-membership function.

The authors are with the Department of Mathematics, Banaras Hindu University, Varanasi- 221005, India (e-mail: singh_shivaraj@rediffmail.com, skmaths.bhu@gmail.com).


Cite:S. K. Bharati and S. R. Singh, "Solving Multi Objective Linear Programming Problems Using Intuitionistic Fuzzy Optimization Method: A Comparative Study," International Journal of Modeling and Optimization vol. 4, no. 1, pp. 10-16, 2014.

Copyright © 2008-2024. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com